# SDR AALA202204266393

- Difficulty date: April 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 61,537 hours, 28,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR OXYGEN PAGE L2 DOOR INDICATION OPEN WHEN DOOR IS CLOSED. **SUPPLEMENTAL REPORT FOR AALA202204186393: MAINTENANCE FOUND THE R2 DOOR INDICATION WAS FAULTING NOT THE L2 DOOR. ADJUSTED THE PROXIMITY SENSOR SWITCH 15WV2 ON THE R2 DOOR PER AMM 52-71-00-820. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
